Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 9 (2013), 048, 28 pages      math.QA/0702277
Contribution to the Special Issue in honor of Anatol Kirillov and Tetsuji Miwa

Combinatorial Formulae for Nested Bethe Vectors

Vitaly Tarasov a, b and Alexander Varchenko c
a) Department of Mathematical Sciences, Indiana University – Purdue University Indianapolis, 402 North Blackford St, Indianapolis, IN 46202-3216, USA
b) St. Petersburg Branch of Steklov Mathematical Institute, Fontanka 27, St. Petersburg, 191023, Russia
c) Department of Mathematics, University of North Carolina at Chapel Hill, Chapel Hill, NC 27599-3250, USA

Received March 21, 2013, in final form June 27, 2013; Published online July 19, 2013

We give combinatorial formulae for vector-valued weight functions (off-shell nested Bethe vectors) for tensor products of irreducible evaluation modules over the Yangian $Y({\mathfrak{gl}}_N)$ and the quantum affine algebra $U_q(\widetilde{{\mathfrak{gl}}_N})$.

Key words: weight functions; nested Bethe vectors; algebraic Bethe ansatz.

pdf (551 kb)   tex (32 kb)


  1. Belliard S., Pakuliak S., Ragoucy E., Slavnov N.A., Bethe vectors of GL(3)-invariant integrable models, arXiv:1210.0768.
  2. Belliard S., Pakuliak S., Ragoucy E., Slavnov N.A., Bethe vectors of quantum integrable models with GL(3) trigonometric $R$-matrix, arXiv:1304.7602.
  3. Felder G., Rimányi R., Varchenko A., Poincaré-Birkhoff-Witt expansions of the canonical elliptic differential form, in Quantum Groups, Contemp. Math., Vol. 433, Amer. Math. Soc., Providence, RI, 2007, 191-208, math.RT/0502296.
  4. Frappat L., Khoroshkin S., Pakuliak S., Ragoucy E., Bethe ansatz for the universal weight function, Ann. Henri Poincaré 10 (2009), 513-548, arXiv:0810.3135.
  5. Khoroshkin S., Pakuliak S., A computation of universal weight function for quantum affine algebra $U_q(\widehat{\mathfrak{gl}}_N)$, J. Math. Kyoto Univ. 48 (2008), 277-321, arXiv:0711.2819.
  6. Khoroshkin S., Pakuliak S., Generating series for nested Bethe vectors, SIGMA 4 (2008), 081, 23 pages, arXiv:0810.3131.
  7. Khoroshkin S., Pakuliak S., Tarasov V., Off-shell Bethe vectors and Drinfeld currents, J. Geom. Phys. 57 (2007), 1713-1732, math.QA/0610517.
  8. Korepin V.E., Bogoliubov N.M., Izergin A.G., Quantum inverse scattering method and correlation functions, Cambridge Monographs on Mathematical Physics, Cambridge University Press, Cambridge, 1993.
  9. Kulish P.P., Reshetikhin N.Y., Diagonalisation of GL($N$) invariant transfer matrices and quantum $N$-wave system (Lee model), J. Phys. A: Math. Gen. 16 (1983), L591-L596.
  10. Matsuo A., An application of Aomoto-Gelfand hypergeometric functions to the SU($n$) Knizhnik-Zamolodchikov equation, Comm. Math. Phys. 134 (1990), 65-77.
  11. Miwa T., Takeyama Y., Tarasov V., Determinant formula for solutions of the quantum Knizhnik-Zamolodchikov equation associated with $U_q({\rm sl}_n)$ at $|q|=1$, Publ. Res. Inst. Math. Sci. 35 (1999), 871-892.
  12. Mukhin E., Tarasov V., Varchenko A., Bethe eigenvectors of higher transfer matrices, J. Stat. Mech. Theory Exp. 2006 (2006), P08002, 44 pages, math.QA/0605015.
  13. Mukhin E., Tarasov V., Varchenko A., Spaces of quasi-exponentials and representations of the Yangian $Y({\mathfrak{gl}}_N)$, arXiv:1303.1578.
  14. Os'kin A.F., Pakulyak S.Z., Silant'ev A.V., On the universal weight function for the quantum affine algebra $U_q(\widehat{\mathfrak{gl}}_N)$, St. Petersburg Math. J. 21 (2010), 651-680.
  15. Rimányi R., Stevens L., Varchenko A., Combinatorics of rational functions and Poincaré-Birchoff-Witt expansions of the canonical $U(\mathfrak{n}_-)$-valued differential form, Ann. Comb. 9 (2005), 57-74.
  16. Rimányi R., Tarasov V., Varchenko A., Partial flag varieties, stable envelopes and weight functions, arXiv:1212.6240.
  17. Schechtman V.V., Varchenko A.N., Hypergeometric solutions of Knizhnik-Zamolodchikov equations, Lett. Math. Phys. 20 (1990), 279-283.
  18. Schechtman V.V., Varchenko A.N., Arrangements of hyperplanes and Lie algebra homology, Invent. Math. 106 (1991), 139-194.
  19. Tarasov V., Varchenko A., Geometry of $q$-hypergeometric functions, quantum affine algebras and elliptic quantum groups, Astérisque (1997), no. 246, 1-135.
  20. Tarasov V., Varchenko A., Selberg-type integrals associated with $\mathfrak{sl}_3$, Lett. Math. Phys. 65 (2003), 173-185, math.QA/0302148.
  21. Tarasov V., Varchenko A., Hypergeometric solutions of the quantum differential equation of the cotangent bundle of a partial flag variety, arXiv:1301.2705.
  22. Varchenko A., Tarasov V., Jackson integral representations for solutions of the Knizhnik-Zamolodchikov quantum equation, Leningrad Math. J. 6 (1994), 275-313.

Previous article  Next article   Contents of Volume 9 (2013)